MathSciNet Relay Station
MathSciNet bibliographic data
MR2264834 (2007j:53044) 53C23 (53C21)
Januszkiewicz, Tadeusz; Świa̧tkowski, Jacek Simplicial nonpositive curvature. Publ. Math. Inst. Hautes Études Sci. No. 104 (2006), 1–85.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement